advertisement
Question
Posted by: Sindy | 2010/04/19

Voluntarily stooping menstruation

I would like to know if there are any dangers in voluntarily stopping menstruation through pills or injections?
Some ladies get injections which stop their periods for up to 3 months at a time. Is this safe or dangerous?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no danger in not having periods on the injection.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/22

There is no danger in not having periods on the injection.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement